# SDR DALA2025032002115

- Difficulty date: March 17, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N960DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 39824
- Aircraft time: 20,573 hours, 15,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7093304) EMERGENCY AISLE LT INOP AT 27ABC. REMOVED AND REPLACED EMERGENCY AISLE LT ASSY AT 27ABC AND OPS CK GOOD PER B737-900 AMM 33-51.
